# SDR CHQ000200

- Difficulty date: February 20, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N125
- Make and model: Saab SF340A
- Aircraft serial: 125
- Aircraft time: 31,454 hours, 37,250 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Connector
- Condition: Damaged
- Location: Vsi
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT PROP OIL PRESSURE LOW, THEN VSI INOP.  SERVICED RIGHT PROP GEARBOX OIL LEVEL, THEN REPAIRED VSI CONNECTION.
